Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
panther1

redness after acne?

Recommended Posts

i have never had acne before a major cystic acne flair up brought on by a long football season in florida(humid). my acne was really bad but got better with bactrim spetra and ziana, i now have PIH but they are fading after some months. my derm says im now on stage 2?? saying that my now red checks where my acne was was the underlying problem or something, my problem is my redness around my cheeks , the spots arent a big deal ne more but the redness is annoying... i dont think its rosescea because the derm would of sed something, plus he put me on vanoxide and says i"ll get better.... ne one knows whats going on any tips?

Share this post


Link to post
Share on other sites

i have the exact same thing... had the football season but in canada and it was a little more difficult cuz i had joint pains at first from accutane but then it got better cuz now i have no joint pains but im still ont he 4th month of accutane

anyways theyre just red marks u cant really categorize them and if ur NOT on accutane try out Delna's regimen i think the name of the thread is called like "OMG YOU GUYS MUST TRY THIS!!" or something like that, there has been alot of success there.. probably more than 90% but anyways GL! (they fade in time btw)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×